# SDR ASAA11510051

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,629 hours, 5,810 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG PRESSURE DIFFERENTIAL PIN POPPED.  DRAINED IDG & RMVD SCAVENGE CHG FILTERS REF AMM 24 11 41.  INSP FILTERS REF AMM 24 11 41 200 801.  INSTALLED FILTERS & LEAK CHECKED REF AMM 24 11 41 400 801.
